Open Access

Conditions for embedding $*$-algebra into $C^{*}$-algebra


Full Text

Coming Soon.





Article Information

TitleConditions for embedding $*$-algebra into $C^{*}$-algebra
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 3, 40-48
MathSciNet MR1771544
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Stanislav Popovych, Conditions for embedding $*$-algebra into $C^{*}$-algebra, Methods Funct. Anal. Topology 5 (1999), no. 3, 40-48.


BibTex

@article {MFAT113,
    AUTHOR = {Popovych, Stanislav},
     TITLE = {Conditions for embedding $*$-algebra into $C^{*}$-algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {3},
     PAGES = {40-48},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=113},
}


All Issues